Koldvin Anti Cold Range

Anti cold tablet is one of the commonly prescribed products by doctors. Therawin is among the top companies manufacturing Anti cold formulations. Available as Koldvin it is India’s leading anti-cold brand used by the medical fraternity. Koldvin Anti cold tablet / liquid products are safe & effective. They are manufactured with time-tested unique innovative methodology and undergo various quality checks before it reaches patients. They are available in India for more than 15 years. Koldvin products have proven efficacy and results. Koldvin anti cold tablet / liquid is manufactured with validated techniques and procedures. The final products are out for sale after passing rigorous testing procedures. They are available in all leading medical stores.

Therawin Anti Cold Tablet is a medicine that effectively relieves symptoms of the common cold, such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness.

  • BRAND : Koldvin Plus Advance
  • FORMULA : Paracetamol 325 mg + Phenylephrine 5 mg + Chlorpheniramine Maleate 2 mg
  • PACK : 50X10
  • It helps to loosen thick mucus, making it easier to cough out.
  • It shrinks the blood vessels and provides rapid relief that lasts for several hours.
  • Koldvin Plus Tablet is a combination of three medicines: Chlorpheniramine, Paracetamol & Phenylephrine which relieves common cold symptoms.

Therawin Anti Cold Tablet is one of the best medicine for the treatment of common cold symptoms and can be used by all age groups.

  • BRAND : Koldvin Plus
  • FORMULA : Paracetamol 325 mg + Phenylephrine 5mg + Chlorpheniramine Maleate 2 mg
  • PACK : 50X10
  • Instant relief from cold, body ache, headache, fever & flu.
  • Reduces fever and inflammation
  • Safe trusted and fast-acting.
Therawin Anti Cold syrup

Therawin Anti Cold Suspension is a combination medicine that relieves symptoms of the common cold in children.

  • BRAND : Koldvin
  • FORMULA : Paracetamol 125 mg + Phenylephrine 5mg + Chlorpheniramine Maleate 2 mg
  • PACK : 60ml
  • Instant and long lasting anti cold action. 
  • Therawin Anti Cold Syrup usually starts to work within a few minutes and the effects can last up to several hours.
  • Taking this medicine enables your loved ones to set off nose flow, body ache, fever & other symptoms associated with common cold.

Therawin Anti Cold Drops is a combination medicine that relieves symptoms of the common cold in paediatrics.

  • BRAND : Koldvin
  • FORMULA : Paracetamol 125 mg + Phenylephrine 2.5mg + Chlorpheniramine Maleate 1 mg
  • PACK : 15ml
  • Instant and long lasting anti cold action. 
  • Therawin Anti Cold Drops usually starts to work within a few minutes and the effects can last up to several hours.
  • Taking this medicine enables your loved ones to set off nose flow, body ache, fever & other symptoms associated with common cold.